# SDR 97ZZZX4166

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 1011600144
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 4,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RT INBOARD FLAP WAS FOUND TO HAVE A CRACK.  REPAIRED IAW AMWA T.O. AND SRM.
